# SDR SWAA2021061679202

- Difficulty date: June 1, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 847-856
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR-TO-SIDEWALL SUPPORT WEB; BS 847-856; RBL 22; WL 160 ; / APPLIED A CHEMICAL CONVERSION COATING IAW SRM 51-20-01-0G-0 AND PRIMED NEW WEB IAW SOPM 20-41-02 AND DWG 146A8322; OK TO INSTALL;BLENDED CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT WEB BS 847-856; RBL 22; WL 160. BLENDED 1'X1'X.020'; ORIGINAL THICKNESS IS .063'. FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1.;EDITED MEASUREMENT TABLE;INSTALLED ACB FLOOR TO SIDEWALL SUPPORT WEB BS847 - BS856; RBL22; WL160 IAW SRM 51-40-02-0G-0 AND DWG 146A8321;LOCATED AND DRILLED NEW ACB FLOOR TO SIDEWALL SUPPORT WEB AT BS847 - BS856; RBL22; WL160 IAW SRM 51-40-05-0G-0 AND DWG 146A8321;OK TO INSTALL.;RECEIVED WEB IN FROM O.S.S; VERIFIED HEAT TREAT PER BAC5602 ON PO# 826173-SWA AND VERIFIED FABRICATION PER DWG 146A8322-12 ON PO# 826173-SWA;REMOVED SUPPORT WEB FROM BS 847-856; RBL 22; WL 160 IAW SRM 51-40-02-0G-0.
